# SDR COMA9660095

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Rt Te Flaps
- Part time: 956 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 18 DEGREES WHEN SELECTED FOR APPROACH.  REPLACED THE RT FLAP BRAKE AND POSITION SENSOR UNIT.
